# SDR UPS04441904

- Difficulty date: January 22, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071IN
- Condition: Chafed
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP- LT AFT FUSELAGE UPPER EXTERNAL SKIN SURFACE FOUND CHAFING MARK AT STA 2280 TO STA 2360 STR 2L TO STR 3L VERTICAL STABILIZER SEAL INTERFACE AREA (AS MARK).  BS 2280-2360 STR 2L-4L AREA SKIN SMOOTHED OUT & REPROTECTED AS PER SRM 51-10-01 & 51-10-02 WITHIN EO 5330-18431 APP-A ITEM 8 LIMITS.  HFEC INSPECTED, NO CRACK FOUND EXCEPT BS 2290-2310 STR 2L-3L & BS 2330-2360 STR 2L-4L.  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1 (UPS MPI ASSIGNED FOR REPEAT INSPECTION).
